Classifying families of superelliptic curves

Mu\cco, Rezart and Pjero, Nejme and Ruci, Ervin and Zhupa, Eustrat (2014) Classifying families of superelliptic curves. Albanian J. Math., 8 (1). pp. 23-35.

[img]
Preview
Text
2014-03.pdf

Download (454kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/256

Actions (login required)

View Item View Item